# SDR J7SA202006175001

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 3,408 hours, 2,455 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED LANDING GEAR DISAGREE CAS MESSAGE. GEAR DID NOT RETRACT INTO THE WELL. CREW DECLARED AN EMERGENCY AND RETURNED SAFELY TO DEPARTURE.  THIS IS A REPEAT ISSUE, THE SAME GEAR ISSUE PRESENTED ITSELF ON TAKEOFF ON 13 JUNE 2020. INSPECTED STRUT EXTENSION UPLOCK AND DOWNLOCK SENSORS, WIRING, AND CONNECTORS. INSPECTED UPLOCK BOX, FOUND UPLOCK DRY AND HOOK MOVEMENT STICKING. LUBED UPLOCK AND CYCLED GEAR 15 TIMES WITH NO FAULTS,  SWING CHECKS COMPLETED IAW AMM 32-31-00.
